# SDR AALA202111167667

- Difficulty date: November 15, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A300*
- Aircraft serial: 1403
- Aircraft time: 67,157 hours, 25,422 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: D5746027700100
- Part serial: SA2403
- Condition: Cracked
- Location: Zone 600 - Rh Wi
- Part time: 67,157 hours, 25,422 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND WING SLAT 2 TRACK 6 SPHERICAL BEARING ATTACHMENT FITTING BUSHING CRACKED. REPLACED SLAT 2 PER JOB CARD 26C62057009.
